# SDR YENA2023010300006

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 363
- Aircraft time: 32,777 hours, 21,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Vibration
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 1081, BOS-RIC.  AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS,  PAX DOOR FWD OPEN MASTER CAUTION AT 7000MSL. RAN QRH. SEVERAL MINUTES LATER F1 REPORTS VIBRATION AND NOISE FROM DOOR L1 NOT PREVIOUSLY HEARD INCREASING TO SIGNIFICANT.  L1 DOOR DEFLECTOR,  OPEN
